# SDR SWAA2014043027568

- Difficulty date: April 24, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 35,506 hours, 20,896 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STAB STATION 157.1 INBD SIDE OF RIB 9.5 INCHES FROM REAR SPAR.  REPAIRED SKIN IAW SRM.
